# SDR 05FDEA02689

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- Aircraft time: 67,569 hours, 49,840 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6519257
- Condition: Misdrilled
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT LOWER FORWARD TRUNNION TEE ATTACHED FITTINGS PART NUMBER 65-19257-6 /5/7/8, REQUIRES REWORK, REFERENCE:EO/7-5710-7-2314D PT-4.  REWORKED LEFT AND RIGHT LOWER FORWARD TRUNNION ATTACH TEE FITTINGS PART NUMBERS 65-19257-5/6/7/8 IAW FEDEX EA 7-5710-91277 REV A.TITTLE WINGS, MLG TRUNNION FITTINGS OVERSIZED HOLES BUSHING REPAIR AD 2004-18-08.  REFERENCE FEDEX N/R N00031 AND N/R N00033.
